Vector complementarity problems with a variable ordering relation. (English) Zbl 1137.90680

Summary: We investigate vector complementarity problems with a variable ordering relation. We establish existence results of a solution of a vector complementarity problem under an inclusive type condition. We obtain equivalence results among a vector complementarity problem, a vector variational inequality problem and other related problems.


90C33 Complementarity and equilibrium problems and variational inequalities (finite dimensions) (aspects of mathematical programming)
90C29 Multi-objective and goal programming
Full Text: DOI


[1] Ansari, Q. H.; Lai, T. C.; Yao, J. C., On the equivalence of extended generalized complementarity and generalized least-element problems, Journal of Optimization Theory and Applications, 102, 277-288 (1999) · Zbl 0937.90107
[2] Borwein, J. M., Generalized linear complementarity problems treated without fixed point theory, Journal of Optimization Theory and Applications, 43, 343-356 (1984) · Zbl 0518.90087
[3] Chen, G. Y., Existence of solutions for a vector variational inequality: An extension of Hartman-Stampacchia Theorem, Journal of Optimization Theory and Applications, 74, 445-456 (1992) · Zbl 0795.49010
[4] Chen, G. Y.; Yang, X. Q., The vector complementarity problem and its equivalences with the weak minimal element in ordered Banach spaces, Journal of Mathematical Analysis and Applications, 153, 136-158 (1990) · Zbl 0712.90083
[5] Cryer, C. W.; Dempster, A. H., Equivalence of linear complementarity problems and linear program in vector lattice Hilbert space, SIAM Journal of Control and Optimization, 18, 76-90 (1980) · Zbl 0428.90077
[6] Fang, Y. P.; Huang, N. J., The vector F-complementarity problems with demipseudomonotone mappings in Banach spaces, Applied Mathematics Letters, 16, 1019-1024 (2003) · Zbl 1087.90075
[7] Giannessi, F., Theorems of alternative, quadratic programs and complementarity problems, (Cottle, R. W.; Giannessi, F.; Lions, J. L., Variational Inequalities and Complementarity Problems (1980), Wiley: Wiley New York), 151-186 · Zbl 0484.90081
[8] (Giannessi, F., Vector Variational Inequalities and Vector Equilibrium (2000), Kluwer Academic Publishers: Kluwer Academic Publishers Dordrecht, Boston, London) · Zbl 0952.00009
[9] Guo, D. J., Ordered Methods in Nonlinear Analysis (2000), Shandong Sci. and Tech. Press: Shandong Sci. and Tech. Press Jinan
[10] Huang, N. J.; Gao, C. J., Some generalized vector variational inequalities and complementarity problems for multivalued mappings, Applied Mathematics Letters, 16, 1003-1010 (2003) · Zbl 1041.49009
[11] Isac, G., A special variational inequality and the implicit complementarity problem, Journal of the Faculty of Science University of Tokyo, 37, 109-127 (1990) · Zbl 0702.49008
[12] Jahn, J., Existence theorem in vector optimization, Journal of Optimization Theory and Applications, 50, 397-406 (1986) · Zbl 0577.90078
[13] Riddell, R. C., Equivalence of nonlinear complementarity problems and least element problems in Banach lattice, Mathematics of Operations Research, 6, 462-474 (1981) · Zbl 0494.90077
[14] Yang, X. Q., Vector complementarity and minimal element problems, Journal of Optimization Theory and Applications, 77, 483-495 (1993) · Zbl 0796.49014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.